# SDR YENA2022101001006

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 23,189 hours, 7,607 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#607, FLL- LAS. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO FLL) ' HYD G RSVR LOW LEVEL; FOUND #2 ENG PRESSURE PIPE OF THE GREEN HYDRAULIC SYSTEM LEAKING IN THE ENGINE PYLON. REMOVED AND REPLACED PIPE PER AMM 29-11-49-400-013-A. OPS AND LEAK CHECK NORMAL.'
